ApoHealth Paracetamol Plus Caffeine 20 Tablets
Product SKU
115840
Special Price $4.99
Online-only price, refer in-store for local store pricing
ApoHealth Paracetamol Plus Caffeine 20 Tablets
Always read the label and follow the directions for use. Incorrect use could be harmful.
This Product May Not Be Right For You. Always Read The Label, Warnings And Instructions For Use, Before Purchase. Breast Milk Is Best For Most Babies.
Healthy Care is currently undergoing a package refresh. Please click here for more information.
Paracetamol 500 mg, Caffeine 65 mg
Keep to the recommended dose. Adults and children aged 12 years and over: Take 2 tablets, every 4 to 6 hrs with water as required (maximum 8 tablets in 24 hrs). Children under the age of 12: Do not use this medicine.
Drug Schedule | 2 |
---|
Add your review
More from Apohealth
- ApoHealth Cold & Flu + Cough Relief Day/Night 24 CapsulesSpecial Price $8.99
- ApoHealth Salt 600mg 100 TabletsSpecial Price $6.29 Save $2.70 off RRP
- ApoHealth Vitamin D3 1000IU 130 CapsulesSpecial Price $12.59 Save $5.40 off RRP
- ApoHealth Child Natural Cough Relief 200mlSpecial Price $12.99 Save $8.86 off RRP
- Vitamin C Melts 50 Chewable TabletsSpecial Price $9.49 Save $1.50 off RRP